# SDR AALA201704179025

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 55,294 hours, 20,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. FOUND EMERGENCY LIGHT LENS BROKEN AT L4 DOOR LOWER RIGHT HAND. REMOVED AND REPLACED EMERGENCY LIGHT LENS BROKEN AT L4 DOOR.
